# SDR 20001102SH020

- Difficulty date: September 26, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Part number: 122510
- Condition: Cracked
- Location: Solenoid Valve
- Part time: 7,581 hours
- Component: Solenoid Valve, Rotol
- Component part number: 1U1225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED NEXT TO PORT NR 3.  (X)
